| Model Number |
04.005.542S |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Nonunion/Delayed-union Bone Fracture (2369)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This report is for an unknown nail locking screw/unknown lot.Part and lot number are unknown.Without the specific part number; the udi number and 510-k number is unknown.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that a patient underwent a hardware removal procedure on (b)(6) 2020 due to nonunion.The primary surgery was done on (b)(6) 2020, to treat tibial fracture due to a traffic accident.The implants were removed with the regular test but without cultures.The surgery was successful.The patient status is stable and was discharged on (b)(6) 2020, and the last clinic follow-up was on (b)(6) 2021, with satisfactory healing.This report is for (1) unknown nail locking screw.This is report 2 of 6 for complaint (b)(4).
Event or Problem Description
This report is for one (1) 5.0mm ti locking screw w/t25 stardrive 52mm f/im nail-ster.
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.